Decay properties of strong solutions for the navier-stokes equations in two-dimensional unbounded domains

Hideo Kozono, Takayoshi Ogawa

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-17
Number of pages17
JournalArchive for Rational Mechanics and Analysis
Volume122
Issue number1
DOIs
Publication statusPublished - 1993 May 1
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering

Cite this